# SDR UHLA2009092300061

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 10,342 hours, 6,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 001554
- Condition: Inoperative
- Location: Cabin
- Part time: 10,342 hours, 6,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER R2 ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED THE LT AFT EMERGENCY LIGHT POWER SUPPLY.  OPS CHECK GOOD IAW EMB 170 MM 33-50-00.
